# SDR FDEA201011104290

- Difficulty date: November 10, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 82,164 hours, 13,904 cycles
- Engine: Pwa PW4462
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE CHECK FOUND LT ENTRY DOOR SLIDE PRESSURE INDICATOR LIGHT INOP.  CK FOUND LT ENTRY DOOR SLIDE PRESSURE INDICATOR LIGHT ASSY INOP.   R&R LAMP,  RELEASED FOR SERVICE IAW MEL: 25-61-02
